# SDR DBCA2018062920003

- Difficulty date: June 22, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N210CM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600369
- Aircraft time: 9,670 hours, 9,567 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Switch
- Part number: 7014300901
- Part serial: 98083495
- Condition: Stuck
- Location: Pfd
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING DEPARTURE TAXI,  CREW NOTICED THE COPILOT PFD BUTTON STUCK IN TEST MODE.  CREW RETURNED TO BLOCKS.  MAINTENANCE CLEANED THE SELECTOR SWITCH.  OPS CHECKED GOOD.
